# SDR FDEA200912284525

- Difficulty date: December 28, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - LT STA 535, 9G NET SAFETY YOKE LWR SIDE FOUND FRAME CHAFED.  REPAIR CARRIED OUT IAW EA 1-5310-132298.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
